# SDR YENA2021091700611

- Difficulty date: September 12, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 68,109 hours, 24,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION AROUND FASTENER ROW TOP RIGHT WING SURFACE STR 11 BETWEEN RIB 2/3 DOT 88-017 ; REMOVED CORROSION FROM AREA IAW A320 SRM 51-74-00 PERFORMED NDT INSPECTION ON AREA WITH ORIGINAL MATERIAL .210 MATERIAL LOSS OF .040 AND FOUND OUT OF LIMITS IAW A320 NTM 51-10-04 AND SRM 57-21-11-283-014 REPAIR OF AREA ACCOMPLISHED ON AND PER FAS EA# 21066 REV IR AND JETBLUE EC #A21-986-01 APPROVED BY AIRBUS RDAF 809599/006/2021 ISSUE A AS A PERMANENT REPAIR WITH INSPECTION REQUIREMENTS ( SEE APPENDIX A RDAF FOR INSPECTION INSTRUCTIONS) ALL WORK ACCOMPLISHED ON FAS NR-00140 W/O N580JB-03-01
